# SDR UIEA2021042701008

- Difficulty date: April 27, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 94,134 hours, 20,835 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Warning Message
- Condition: False Activation
- Location: Exhaust Fan
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT EQ EXH FAN 2 MSG( RESET, OPS CHECKED GOOD IAW AMM 21-58-00. )
